Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

I have been on tazorac for about 2 months now. I had an initial breakout for about the first 2 weeks but then all was going well. Well, this morning I woke up and I had 4 zits!!!!! Where did these come from???? I am soooo mad. I thought this was finally my answer, guess I was wrong. Has this happened to anyone on Taz? Should I still continue it ? I don't have anything else to try. Accutane isn't an option for me. I hate my skin!!!!!!!!!!!!! ](*,)

Share this post


Link to post
Share on other sites

What kind of zits are they? Also, tazorac works on skin over a very long period of time. People report clearing 3-5 months. (actually, all retinoids are like that).

2 months is not enough for you. Keep going.

Share this post


Link to post
Share on other sites
What kind of zits are they? Also, tazorac works on skin over a very long period of time. People report clearing 3-5 months. (actually, all retinoids are like that).

2 months is not enough for you. Keep going.

Share this post


Link to post
Share on other sites

Hey,

You sure it's just not conincidence? Perhaps you slept on a part of your pillow that had a lot of bacteria on it, or they were developing a long time ago and only just reared their ugly heads (no pun intended - honestly!).

Share this post


Link to post
Share on other sites

BEER OR GREASY FOODS DOESNT CAUSE ACNE! stop sayin that dumb shit it makes me so mad when people blame it on foods and everything! you HAVE ACNE. plain and simple things will get better the taz will work better and better as the months go by...youre gonna still get SOME zits so get over it.

Share this post


Link to post
Share on other sites

when i drink it causes my face to get redder. it worstens my existing acne making it much redder. the same with greasy fried foods - my face produces more oil everytime i eat greasy foods.

Share this post


Link to post
Share on other sites

Tazorac made me breakout for the first two months. After that, I had a month of no zits. A month after that, I had breakouts again. Now I take accutane.

Share this post


Link to post
Share on other sites

sickofthis....keep in mind there isnt a cure for acne just ongoing treatment...meds just help with the severity of it..it sure the hell doesnt stop it in its tracks, but it helps

Share this post


Link to post
Share on other sites

I agree....I really have never had any direct correlation between acne and my diet. I don't watch my diet for my skin, I watch it for my weight. I do eat well most of the time and my acne has never improved from it.

Yes, I know there is not a cure for acne but it sure would be nice to have complete control. For Pete's sake, I am only going on 31 yrs. old!!!!!!!!!!! I stand by my original comment of "I hate my skin"!!!!!!!!!!!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×